Title: New unconditionally stable numerical schemes for Maxwell's equations

Authors: Robert Horvath

Addresses: University of West-Hungary, Erzsebet u. 9, 9400 Sopron, Hungary

Abstract: In this paper, some new unconditionally stable numerical schemes are constructed for the solution of Maxwell|s equations. We show how the new methods fit into the series of unconditionally stable methods that have been developed recently. We test the methods on a simple 2D numerical example.

Keywords: alternating direction implicit method; ADI method; finite difference time domain method; FDTD method; Maxwell|s equations; operator splitting; unconditional stability.

DOI: 10.1504/IJCSE.2007.018266

International Journal of Computational Science and Engineering, 2007 Vol.3 No.4, pp.271 - 276

Published online: 14 May 2008 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article